# SDR REXA2016071701354

- Difficulty date: July 17, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Failed
- Location: Oxygen Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF OXYGEN MASK, PSU NR 5 FROM FWD ON LEFT SIDE OXYGEN DOOR FAILED TO DEPLOY.  REMOVED AND REPLACED OXYGEN DOOR LATCH IAW 35-21-05 OF AMM. OPS CHECKED GOOD IAW AMM 35-20-00-710-803.
